TU Darmstadt / ULB / TUbiblio

Renormalization group flow equations and the phase transition in O(N) models

Bohr, Oliver ; Schaefer, B.-J. ; Wambach, J. (2001):
Renormalization group flow equations and the phase transition in O(N) models.
16, In: International journal of modern physics A, (23), pp. 3823-3852. World Scientific Publishing, ISSN 0217-751X, e-ISSN 1793-656X,
DOI: 10.1142/S0217751X0100502X,
[Article]

Item Type: Article
Erschienen: 2001
Creators: Bohr, Oliver ; Schaefer, B.-J. ; Wambach, J.
Title: Renormalization group flow equations and the phase transition in O(N) models
Language: English
Journal or Publication Title: International journal of modern physics A
Volume: 16
Number: 23
Publisher: World Scientific Publishing
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:26
DOI: 10.1142/S0217751X0100502X
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details